Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
133 Publications
2025 | Published | Journal Article | IST-REx-ID: 18580 |

Morse predecomposition of an invariant set
M. Lipiński, K. Mischaikow, M. Mrozek, Qualitative Theory of Dynamical Systems 24 (2025).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
M. Lipiński, K. Mischaikow, M. Mrozek, Qualitative Theory of Dynamical Systems 24 (2025).
2024 | Published | Journal Article | IST-REx-ID: 18604 |

Removing popular faces in curve arrangements
P. De Nooijer, S. Terziadis, A. Weinberger, Z. Masárová, T. Mchedlidze, M. Löffler, G. Rote, Journal of Graph Algorithms and Applications 28 (2024) 47–82.
[Published Version]
View
| Files available
| DOI
| arXiv
P. De Nooijer, S. Terziadis, A. Weinberger, Z. Masárová, T. Mchedlidze, M. Löffler, G. Rote, Journal of Graph Algorithms and Applications 28 (2024) 47–82.
2024 | Published | Journal Article | IST-REx-ID: 18617 |

Separation of variables for scalar-valued polynomials in the non-stable range
D. Beďatš, Journal of Algebra 651 (2024) 281–304.
[Published Version]
View
| Files available
| DOI
| arXiv
D. Beďatš, Journal of Algebra 651 (2024) 281–304.
2024 | Published | Journal Article | IST-REx-ID: 9651 |

Divergence of separated nets with respect to displacement equivalence
M. Dymond, V. Kaluza, Geometriae Dedicata 218 (2024).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
M. Dymond, V. Kaluza, Geometriae Dedicata 218 (2024).
2024 | Published | Journal Article | IST-REx-ID: 13974 |

The crossing Tverberg theorem
R. Fulek, B. Gärtner, A. Kupavskii, P. Valtr, U. Wagner, Discrete and Computational Geometry 72 (2024) 831–848.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
R. Fulek, B. Gärtner, A. Kupavskii, P. Valtr, U. Wagner, Discrete and Computational Geometry 72 (2024) 831–848.
2024 | Published | Conference Paper | IST-REx-ID: 18917 |

Eight-partitioning points in 3D, and efficiently too
B. Aronov, A. Basit, I. Ramesh, G. Tasinato, U. Wagner, in:, 40th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2024, p. 8:1-8:15.
[Published Version]
View
| Files available
| DOI
| arXiv
B. Aronov, A. Basit, I. Ramesh, G. Tasinato, U. Wagner, in:, 40th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2024, p. 8:1-8:15.
2024 | Published | Journal Article | IST-REx-ID: 14660 |

Quantitative Steinitz theorem: A polynomial bound
G. Ivanov, M. Naszódi, Bulletin of the London Mathematical Society 56 (2024) 796–802.
[Published Version]
View
| Files available
| DOI
| arXiv
G. Ivanov, M. Naszódi, Bulletin of the London Mathematical Society 56 (2024) 796–802.
2024 | Published | Conference Paper | IST-REx-ID: 14888 |

Removing popular faces in curve arrangements
P. De Nooijer, S. Terziadis, A. Weinberger, Z. Masárová, T. Mchedlidze, M. Löffler, G. Rote, in:, 31st International Symposium on Graph Drawing and Network Visualization, Springer Nature, 2024, pp. 18–33.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
P. De Nooijer, S. Terziadis, A. Weinberger, Z. Masárová, T. Mchedlidze, M. Löffler, G. Rote, in:, 31st International Symposium on Graph Drawing and Network Visualization, Springer Nature, 2024, pp. 18–33.
2024 | Published | Conference Paper | IST-REx-ID: 15168 |

Hardness of linearly ordered 4-colouring of 3-colourable 3-uniform hypergraphs
M. Filakovský, T.V. Nakajima, J. Opršal, G. Tasinato, U. Wagner, in:, 41st International Symposium on Theoretical Aspects of Computer Science, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2024.
[Published Version]
View
| Files available
| DOI
| arXiv
M. Filakovský, T.V. Nakajima, J. Opršal, G. Tasinato, U. Wagner, in:, 41st International Symposium on Theoretical Aspects of Computer Science, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2024.
2024 | Published | Conference Paper | IST-REx-ID: 15296
A constructive algorithm for building rectifiable curves in weakly convex sets
M. Lopushanski, G. Ivanov, in:, AIP Conference Proceedings, AIP Publishing, 2024.
View
| DOI
M. Lopushanski, G. Ivanov, in:, AIP Conference Proceedings, AIP Publishing, 2024.
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 18157 |

Books, Hallways, and social butterflies: A note on sliding block puzzles
F.R. Brunck, M.A. Kwan, Mathematical Intelligencer (2024).
[Published Version]
View
| DOI
| Download Published Version (ext.)
| arXiv
F.R. Brunck, M.A. Kwan, Mathematical Intelligencer (2024).
2023 | Published | Journal Article | IST-REx-ID: 9652 |

Highly irregular separated nets
M. Dymond, V. Kaluza, Israel Journal of Mathematics 253 (2023) 501–554.
[Submitted Version]
View
| Files available
| DOI
| WoS
| arXiv
M. Dymond, V. Kaluza, Israel Journal of Mathematics 253 (2023) 501–554.
2023 | Published | Journal Article | IST-REx-ID: 12833 |

Token swapping on trees
A. Biniaz, K. Jain, A. Lubiw, Z. Masárová, T. Miltzow, D. Mondal, A.M. Naredla, J. Tkadlec, A. Turcotte, Discrete Mathematics and Theoretical Computer Science 24 (2023).
[Published Version]
View
| Files available
| DOI
| arXiv
A. Biniaz, K. Jain, A. Lubiw, Z. Masárová, T. Miltzow, D. Mondal, A.M. Naredla, J. Tkadlec, A. Turcotte, Discrete Mathematics and Theoretical Computer Science 24 (2023).
2023 | Published | Journal Article | IST-REx-ID: 13270 |

Iterated medial triangle subdivision in surfaces of constant curvature
F.R. Brunck, Discrete and Computational Geometry 70 (2023) 1059–1089.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
F.R. Brunck, Discrete and Computational Geometry 70 (2023) 1059–1089.
2023 | Published | Thesis | IST-REx-ID: 13331 |

Exterior algebra and combinatorics
S. Köse, Exterior Algebra and Combinatorics, Institute of Science and Technology Austria, 2023.
[Published Version]
View
| Files available
| DOI
S. Köse, Exterior Algebra and Combinatorics, Institute of Science and Technology Austria, 2023.
2023 | Published | Journal Article | IST-REx-ID: 13969 |

Approximating the bundled crossing number
A.M. Arroyo Guevara, S. Felsner, Journal of Graph Algorithms and Applications 27 (2023) 433–457.
[Published Version]
View
| Files available
| DOI
| arXiv
A.M. Arroyo Guevara, S. Felsner, Journal of Graph Algorithms and Applications 27 (2023) 433–457.
2023 | Published | Journal Article | IST-REx-ID: 14445 |

Coboundary expansion, equivariant overlap, and crossing numbers of simplicial complexes
U. Wagner, P. Wild, Israel Journal of Mathematics 256 (2023) 675–717.
[Published Version]
View
| Files available
| DOI
| WoS
U. Wagner, P. Wild, Israel Journal of Mathematics 256 (2023) 675–717.
2023 | Published | Journal Article | IST-REx-ID: 11999 |

Inserting one edge into a simple drawing is hard
A.M. Arroyo Guevara, F. Klute, I. Parada, B. Vogtenhuber, R. Seidel, T. Wiedera, Discrete and Computational Geometry 69 (2023) 745–770.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
A.M. Arroyo Guevara, F. Klute, I. Parada, B. Vogtenhuber, R. Seidel, T. Wiedera, Discrete and Computational Geometry 69 (2023) 745–770.
2023 | Published | Journal Article | IST-REx-ID: 12563 |

Topology and adjunction in promise constraint satisfaction
A. Krokhin, J. Opršal, M. Wrochna, S. Živný, SIAM Journal on Computing 52 (2023) 38–79.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
A. Krokhin, J. Opršal, M. Wrochna, S. Živný, SIAM Journal on Computing 52 (2023) 38–79.
2023 | Published | Journal Article | IST-REx-ID: 12680 |

Erdős-Ko-Rado and Hilton-Milner theorems for two-forms
G. Ivanov, S. Köse, Discrete Mathematics 346 (2023).
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
G. Ivanov, S. Köse, Discrete Mathematics 346 (2023).